# SDR DALA2023012400544

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Rt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AILERON FIXED BUSHING ON HINGE FITTING 3 ON RH WING.   REPLACED FIXED BUSHINGS (2EA) HINGE #3 RH AILERON AS PER AIRBUS CMM 57-61-21.
